# SDR DALA2016082406181

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: LIGHTING STRIKE ON RT WINDOW BELT AFT LOWER CORNER STA Y=613.  ALSO, FWD LOWER CORNER STA Y= 796.  LIGHTNING STRIKE ON RT WINDOW BELT STAY=598-617 WAS REPAIRED ER/A 549267-14, REV ORIGINAL SECTION 1 AND MUST BE MONITORED WITH MONITOR 2638502.
